# SDR GTIA2024082938346

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 20,105 hours, 9,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 35661
- Condition: Damaged
- Location: Fwd Galley
- Part time: 713 hours, 365 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB BROKEN-REMOVED&REPLACED MEGAPHONE REF SPIRIT AIRLINES DRAWING # A320-EMER EQUIP
